# SDR SWAA2025031906544

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 71,609 hours, 42,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H SERVICE DOOR ESCAPE SLIDE GIRT BAR NEEDS TO BE RE SECURED.<[01] RE SECURED FWD R/H SERVICE DOOR ESCAPE SLIDE GIRT BAR PER MM 25-66-01
